×

zbMATH — the first resource for mathematics

Symplectic structures on Banach manifolds. (English) Zbl 0179.50104

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] David G. Ebin and Jerrold E. Marsden, Groups of diffeomorphisms and the solution of the classical Euler equations for a perfect fluid, Bull. Amer. Math. Soc. 75 (1969), 962 – 967. · Zbl 0183.54502
[2] Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. · Zbl 0103.15101
[3] Jürgen Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc. 120 (1965), 286 – 294. · Zbl 0141.19407
[4] Shlomo Sternberg, Lectures on differential geometry, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. · Zbl 0129.13102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.